Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Painless lumps on the thigh. Causes?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
I have several lumps on the back of my right thigh in the muscle starting from the bend of the knee and going half way up the thigh. They seem worse after exercise but are not real painful.
Posted Fri, 13 Apr 2012 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 5 hours later
Thanks for posting your query.
The lumps at the back of your knee are nothing but the joint capsular swellings as a result of the joint inflammation due to arthritic changes in your knee joint. These swellings become prominent with the increased inflammation of the knee joint.
Taking anti inflammatory drugs like ibuprofen will reduce the symptoms.
You need to do hot fomentation twice daily and get some joint lubricants like glucosamine sulphate prescribed from your orthopaedician.
I hope this answers your query effectively.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor